# SDR UIEA2018080101604

- Difficulty date: July 29, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 82,004 hours, 13,167 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 30853085
- Part serial: 314792
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OTHER AIRCRAFT REPORTED WE BLEW TIRE ON T/O, RETURNED TO JFK. NR 11 TIRE WAS THE TIRE THAT WAS FOUND BAD, NR 12 REPLACED PER AMM REQUIREMENTS. REMOVED AND REPLACED NR 11 & 12 MWA IAW AMM 32-45-01.
